MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 0.5ML 29GA 1/2IN BLS 400 SG; SYRINGE, ANTISTICK

BD MEDICAL - DIABETES CARE BD SYRINGE 0.5ML 29GA 1/2IN BLS 400 SG; SYRINGE, ANTISTICK
Catalog Number 305932
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 305932 , batch # 4066025.It was reported that the bd syringe 0.5ml 29ga 1/2in bls 400 sg safety mechanism was loose / spins freely.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Nurse went to draw up insulin with syringe and the entire (white) safety piece came off the syringe.Lot #: 4066025c1.
 
Additional Manufacturer Narrative
Imdrf codes must be updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD SYRINGE 0.5ML 29GA 1/2IN BLS 400 SG
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21044531
Report Number1920898-2024-00160
Device Sequence Number3277735
Product Code MEG
UDI-Device Identifier00382903059324
UDI-Public(01)00382903059324(11)240517(17)290331(10)4066025
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305932
Device Lot Number4066025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown